# SDR SWAA2024101548828

- Difficulty date: October 11, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 70,544 hours, 41,967 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Out Of Limits
- Location: Nr Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF #2. EGT TURNED RED AND 933 DEGREES WAS RECORDED. ALL OTHER ENGINE INDICATIONS WERE NORMAL. ON TAKEOFF #2. EGT TURNED RED AND 933 DEGREES WAS RECORDED. ALL OTHER ENGINE INDICATIONS WERE NORMAL. A/T WERE DISCONNECTED AND THRUST REDUCED AS EGT RETURNED WITHIN LIMITS. FOLLOWING QRC/QRH COMPLETION ENGINE OPERATED NORMALLY. ON SHUTDOWN #2 EGT BOX WAS RED.<[01] PERFORMED #2 ENGINE EEC BITE TEST IAW M/M 73-21-00. FOUND MSG #?S 75-10522 AND 77-20872;[02] PER FIM TASK 75-22 TASK 804 FOUND CONNECTOR ON J6 HARNESS SLIGLY BACKED OUT ON CONNECTOR DP0601. PERFORMED ACTUATORS TEST; AMM TASK 71-00-00 OPS CHECK GOOD.;[03] TROUBLESHOT PER FIM 77-21 TASK 804 AND FIM 71-06 TASK 805. IAW AMM 71-00-00 FOUND ENGINE EXCEEDANCE TO BE AT 964 PEAK DEGREES FOR 15 SECONDS DURING TAKE OFF FALLING IN SECTION ?AREA A? OF FIGURE 603. FOUND EGT PROBE T495S4 TO BE OUT OF RANGE AND HIGH ON RESISTANCE. R&R ENGINE #2 T495S4 AND PERFORMED OPS CHECK AND ENGINE RUN IAW AMM 77-21-01 CONFORMING TO POWER ASSURANCE VALUES IN TABLE 502 OF AMM 71-00-00 TEST 5. OPS CHECK GOOD.
